# SDR USAA2010092992136

- Difficulty date: September 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 3,177 hours, 1,223 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0352
- Condition: Low Pressure
- Location: L4 Door
- Part time: 3,177 hours, 1,223 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1490 - SEA - EEL - CIDS PANEL SHOWS EXIT SLIDE DOOR 4-L PRESSURE LOW.  MAINTENANCE SERVICED 4-L DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
